Research Repository

Stabilization of networked control systems with nonuniform random sampling periods

Yang, Hongjiu and Xia, Yuanqing and Shi, Peng (2011) Stabilization of networked control systems with nonuniform random sampling periods. International Journal of Robust and Nonlinear Control, 21 (5). pp. 501-526. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID20014, ResPubID24843, networked control systems, delta operator systems, random sampling periods, switched systems, stabilization
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:43
Last Modified: 07 Mar 2013 04:23
URI: http://vuir.vu.edu.au/id/eprint/7490
DOI: 10.1002/rnc.1607
ePrint Statistics: View download statistics for this item
Citations in Scopus: 43 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar